anaphylactic shock - a life-threatening acute actually develop severe pathological state, which is the main cause of repeated contact with a specific allergen.Almost any substance entered the body (food, insect stings, pollen, etc.) Can cause anaphylactic shock. This condition is the most severe complication of drug allergy, since about 15% of cases death.
Anaphylaxis - severe allergic reaction of immediate type, in which the fusion of antibody + antigen leads to the release into the bloodstream of the biologically active B-B as bradykinin, serotonin, and histamine, which cause spasm of the muscles of internal organs, break in small blood vesselsblood circulation and increase the vascular permeability of the hematopoietic system.As a result, the blood begins to accumulate in the periphery, decreases blood pressure to the brain and internal organs do not reach a sufficient amount of oxygen, loss of consciousness occurs.
Anaphylaxis from the beginning of contact with the allergen
With anaphylactic shock may face in everyday life, in principle, any person in any period of life.Sometimes it can occur as a result of receiving any drug (most antibiotics), after the anesthesia in the dental office after an insect bite, or in the process of tasting exotic dishes.From other allergic reactions, anaphylactic shock mainly different severity of the disease.Fortunately for people with allergies, it does not mean that always ends anaphylactic shock fatal, as in the case of adequate timely medical care most of these reactions resolved satisfactorily.However, people who at least once have suffered anaphylactic shock in the future should always be with you to have a "passport allergy," which will be spelled out the exact cause of what exactly has been fixed such a reaction, and a syringe with adrenaline (epinephrine), in case of repeated episodes of anaphylactic
shock Anaphylactic shock - Symptoms
The severity of the clinical picture of anaphylaxis depends on the speed of development of functional disorders of the brain and vascular collapse.
to mild anaphylactic shock (developed from a few minutes to two hours) is characterized by the following symptoms: increasing weakness, headache, discomfort in various parts of the body, feeling of fever, tachycardia, hypotension, dizziness, runny nose, sneezing, itching, redness of skincovers.
to moderate anaphylactic shock is characterized by more detailed clinical picture: conjunctivitis, drug reaction, angioedema, disease, circulatory disorders - low blood pressure, heart pain, arrhythmia, palpitations, severe weakness, agitation, anxiety, blurred vision, pallor, trembling, fear of death, hearing loss, cold clammy sweat, noise and ringing in my head, fainting.Against the background of these symptoms may develop obstructive syndrome type of asthma attacks with the presence of gastrointestinal (sharp abdominal pain, fecal blood impurities, diarrhea, swelling of the tongue, abdominal distension, nausea, vomiting) and renal (polyuria, urination) syndromesas well as the appearance of cyanosis.
In severe anaphylactic shock observed lightning development of a collapse (a sharp decrease in blood pressure, thready pulse, cyanosis, pallor), coma (loss of consciousness and involuntary urination and defecation), the pupils are dilated, the light reaction absent.In the event of a further drop in blood pressure, pulse and blood pressure are no longer defined, the heart stops, breathing stops.
Possible anaphylactic shock, in which there is a preferential loss:
• Nervous System.Accompanied by the development of severe headache, paresthesia, hyperesthesia, cause nausea, cramps with involuntary defecation and urination, loss of consciousness from epileptic symptomatic
• skin.Manifested intolerable pruritus, urticaria, angioedema swollen, hyperemia
• Heart.Manifested development pattern of myocardial infarction or acute myocarditis
• Respiratory.Due to the swelling of the larynx, due to changes in upper airway develops asphyxia
possible allergens that can cause anaphylactic shock: vaccines, contrast media, anesthetics, nonsteroidal antiinflammatory drugs and antibiotics.The cause of anaphylactic shock may even become an allergen-specific immune therapy or conducting skin allergy tests.Anaphylaxis often develops under the influence of food allergens (seafood, peanuts and so on.).Often the cause of this condition are the bites of various insects
Anaphylaxis - Emergency
1. As soon as possible you should call an ambulance, as in anaphylactic shock there is a high risk of cardiac arrest or breathing, so patients require mandatory medical supervision and drugTreatment
2. If a person has been a loss of consciousness, and he was not breathing, even before the arrival of an ambulance (since it can not make it!) should independently carry out CPR.In most cases, this saves the life of a man
3. If the patient is conscious and breathing, it must be properly routed:
• if it is in the mind, but is having difficulty breathing, he should give the position or reclining seat
• in the case of complaints of severe weakness, the patient should be laid on a flat surface, putting his feet folded blanket or pillow
4. If it is possible, should be removed from the body cause anaphylactic shock allergen
5. In the case ofif the shock was caused by the use of any product, from the mouth of the patient should be sure to remove the remnants of
6. If an anaphylactic shock brought a bee sting, you must try to remove the sting of remaining there sting
Help in anaphylactic shock must be provided immediately, soas even a momentary delay or confusion doctor may cause the patient's death
What if anaphylactic shock had once been?
1. At the doctor should know the exact cause of the condition.If it was a medical drug, its name should be remembered forever, and admission to a hospital or other possible contacts with health professionals, should always report an allergic reaction to the medicine.If allergen made certain foods should be completely abandoned as from him, and on products where there is even minimal amounts
2. The nearest environment susceptible to anaphylactic shock a person must learn to timely detect the very first signs of an allergic reaction which began inshould such symptoms immediately to call emergency assistance
3. Friends and relatives of the patient should learn to serdechno0legochnuyu intensive care unit, as this is often the only chance of survival
4. In some cases, the patient may be advised to carry always with you the so-called "Passport allergy "and adrenaline-filled syringe.Friends and / or family members should always know exactly where the gun is and how to use it.